# SDR HALA2009062000257

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 27,991 hours, 5,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L PACK TEMP EICAS ILLUM IN FLIGHT.  ACCOMP LEFT PACK TEMPERATURE CONTROLLER BITE, NO FAULTS NOTED PER FIM 21-51-00 OK FOR SERVICE EICAS MSG EXTINGUISHED LEFT PACK, OPS CK GOOD.
